Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Spotting before periods, heavier, preponed periods. Stopped contraceptive pills. What could be the reason?

Hi I have been trying for a baby for 3 months and came off birth control pill in January. when I came off of the pill I continued to have a regular 28 day cycle, however, since I have been trying to concieve I have had spotting for about 5 days before my period is due and this month it started 8 days before my period and was heavier than before but not as heavy as a period. what could be causing this? thanks
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
You need to be evaluated for premenstrual spotting.
It could be remnants of the hormonal effects of the pill, however, evaluation should be done.
PLease get an internal exam, a pelvic ultrasound scan and hormones - FSH, LH, TSH, Prolactin, OGTT, Free testosterone.
It would rule out conditions like fibroid, endometrial hyperplasia, PCOD , endometriosis etc.
Take care.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor